# SDR SWIA202157562

- Difficulty date: January 31, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R140021
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBOARD FLAP VANE IS CHAFED AT (3) LOCATIONS ALONG LEADING EDGE.     (C-CHECK RO 4/12/2021)    RECIEVED NEW SERVICABLE LH IB FLAP WITH SERVICABLE FLAP VANE ATTACHED. REFER TO CAMP 22170380 FOR INSTALLATION OF LH IB FLAP.
